Aa
A
A
Close
Avatar_universal
Allergy to iodine
When injected w/ iodine (as for a contrast study), I break out in hives.  I have inadvertently bought some dietary supplement tablets that contain Iodine (as Potassium Iodide; 150 mg).  Is it safe for me to take these supplements?

Thanks for advice on this,
Mazile
Cancel
1 Answers
Page 1 of 1
1972289_tn?1325881410
I don't know if iodine is reactive orally in the same way it is via injection, but I wouldn't be comfortable trying unless I had the all-clear from an allergist or tried them at my doctor's office.  
Comment
Cancel
1972289_tn?1325881410
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Allergy to iodine
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Vitamins & Supplements Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
363281_tn?1353103243
Blank
Nelson, New Zealand
Avatar_universal
Blank